MAUDE Adverse Event Report: Philips Medical Systems DMC GmbH Raidography 7000 M; SYSTEM, X-RAY, MOBILE

Philips Medical Systems DMC GmbH Raidography 7000 M; SYSTEM, X-RAY, MOBILE
Model Number Radiography 7000 M
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the system stopped driving after completion of a patient examination.After rebooting the system, it would only drive in reverse at full speed.The device was out of clinical use, and there was no patient or user harmed.
 
Additional Manufacturer Narrative
Reference id- (b)(4).The radiography 7000 m is a motorized mobile x-ray system designed for diagnostic imaging of both adult and pediatric patients who cannot be transferred to a stationary x-ray system.It supports imaging of various body parts, including the skull, chest, spine, shoulders, pelvis, extremities, and abdomen, in multiple positions such as sitting, standing, and lying (prone or supine).Philips received a complaint regarding a radiography 7000m system, where the customer reported that the system stopped driving after completion of a patient examination.After rebooting the system, it would only drive in reverse at full speed.The device was out of clinical use, and there was no patient or user harm.The remote service engineer (rse) discussed the issue with the customer.The customer reported that the system stopped driving after completion of a patient examination and that, following a reboot, it would only drive in reverse at high speed.The issue could not be resolved remotely and required onsite support.The field service engineer (fse) visited the site, reviewed the log files, and identified the driving issue.The fse then removed the covers, verified the led (light emitting diode) states, and reseated the cable between j5 on the admc (axis drive motor controller) and j1 on the handle capacitive switch pcb (printed circuit board).After this, the system resumed normal driving.Investigation is in-progress.

Brand Name
Raidography 7000 M
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
Philips Medical Systems DMC GmbH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
Philips Medical Systems DMC GmbH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key50880337
Report Number3003768251-2026-100036
Device Sequence Number10705224
Product Code IZL
UDI-Device Identifier00884838115521
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRadiography 7000 M
Device Catalogue Number712010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown